Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



An extension
of the Vitali-Hahn-Saks Theorem

Authors: Onésimo Hernández-Lerma and Jean B. Lasserre
Journal: Proc. Amer. Math. Soc. 124 (1996), 3673-3676
MSC (1991): Primary 28A33; Secondary 28C15
Correction: Proc. Amer. Math. Soc. 126 (1998), no. 3, 949.
MathSciNet review: 1401743
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Vitali-Hahn-Saks theorem on the absolute continuity of the setwise limit of a sequence of bounded measures is extended to allow unbounded measures and convergence of integrals of continuous functions vanishing at infinity.

References [Enhancements On Off] (What's this?)

  • 1. P. Billingsley, Convergence of Probability Measures, Wiley, New York, 1968. MR 38:1718
  • 2. J.L. Doob, Measure Theory, Springer-Verlag, New York, 1994. MR 95c:28001
  • 3. O. Hernández-Lerma and J.B. Lasserre, Existence of solutions to the Poisson equation in $L^p$ spaces, LAAS Technical report 95045, Toulouse, 1995.
  • 4. H.L. Royden, Real Analysis, 3rd Edition, Macmillan, New York, 1988. MR 90g:00004
  • 5. W. Rudin, Real and Complex Analysis, 3rd edition, McGraw-Hill, New York, 1986. MR 87f:00009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A33, 28C15

Retrieve articles in all journals with MSC (1991): 28A33, 28C15

Additional Information

Onésimo Hernández-Lerma
Affiliation: Departamento de Matemáticas, CINVESTAV-IPN, Apdo. Postal 14-740, México D.F. 07000, Mexico

Jean B. Lasserre
Affiliation: LAAS-CNRS, 7 Avenue du Colonel Roche, 31077 Toulouse Cédex, France

Keywords: Measures, setwise convergence, absolute continuity
Received by editor(s): January 24, 1995
Additional Notes: The research of the first author was partially supported by a visiting professorship at Paul Sabatier University, Toulouse, France, and by CONACYT Grant 1332-E9206
This research was partially supported by the CNRS (France)- CONACYT (México) Scientific Cooperation Program.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society